# SDR AALA20140415007

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 70,989 hours, 24,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN LIGHT INOPERATIVE.  REPLACED LT OVERWING EMERGENCY EXIT SIGN LIGHT.  OPERATIONS CHECKED NORMAL.
